# SDR SWAA042431

- Difficulty date: August 21, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 59,345 hours, 52,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FRAME AT BS 867, STRINGER 27L TO STRINGER 27R, CORRODED.  REMOVED AND REPLACED FRAME SECTION PER SRM.
